Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Solvability of convolution equations in $ \mathcal{K}'_1$


Authors: S. Sznajder and Z. Zieleźny
Journal: Proc. Amer. Math. Soc. 57 (1976), 103-106
MSC: Primary 45E10; Secondary 46F10
DOI: https://doi.org/10.1090/S0002-9939-1976-0410367-2
MathSciNet review: 0410367
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be a convolution operator in the space $ {\mathcal{K}'_1}$ of distributions of exponential growth. A condition on $ S$ introduced by O. von Grudzinski is proved to be equivalent to $ S \ast {\mathcal{K}'_1} = {\mathcal{K}'_1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45E10, 46F10

Retrieve articles in all journals with MSC: 45E10, 46F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0410367-2
Article copyright: © Copyright 1976 American Mathematical Society